# SDR FDEA202404070447

- Difficulty date: April 7, 2024
- Submitted: April 9, 2024
- Operation: Air carrier
- Aircraft: N682FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 800
- Aircraft time: 34,064 hours, 19,040 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Frame
- Part number: A5711034020600
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WINGS - BASIC WING STRUCTRUE - INSPECTION OF FR40 LOWER OUTBOARD RADIUS, LH SIDE,   OUND CRACK AT AREA A STARTED FROM THE HOLE A LWR EDGE COMPILED WITH EO 6-5710-E0333575 D P5. REPAIRED THE CRACKED AREA A ON LH SIDE FR40 FWD FITTING LOWER OUTBOARD   RADIUS. THIS IS CATEGORY B REPAIR AND TRACKED BY EO 6-5710-E0333575. MAJOR REPAIR IAW   FEDEX GMM6-2-100.
